# SDR SAJFCALS100030

- Difficulty date: July 17, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N168CL
- Make and model: Boeing 747409
- Aircraft serial: 29906
- Aircraft time: 56,124 hours, 9,850 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stringer
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL II CORROSION WAS FOUND AT LOWER STRINGER 2, STATION 285 OF LT HORIZONTAL STAB STRUCTURE DURING D-CHECK.   TRIMMED OUT THE CORRODED STRINGER AND FABRICATED A PORTION OF NEW STRINGER IAW DWG 65B03555.  INSTALLED THE NEW STRINGER WITH REPAIR ANGLE AND FASTENER IAW  SRM 55-10-03, REPAIR 2.  THE REPAIR IS CATEGORY B REPAIR.
